Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Countable paracompactness in product spaces


Author: Phillip Zenor
Journal: Proc. Amer. Math. Soc. 30 (1971), 199-201
MSC: Primary 54.50
MathSciNet review: 0279769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to show that $ {X^\omega }$ is normal if and only if (1) $ {X^n}$ is normal for each n, and (2) $ {X^\omega }$ is countably paracompact. Furthermore, $ {X^\omega }$ is perfectly normal if and only if $ {X^\omega }$ is hereditarily countably paracompact. Also, the compact Hausdorff space X is metrizable if and only if $ {X^3}$ is hereditarily countably paracompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0279769-7
PII: S 0002-9939(1971)0279769-7
Keywords: Product spaces, normality, countable paracompactness
Article copyright: © Copyright 1971 American Mathematical Society